Please use this identifier to cite or link to this item:
Title: Modifications of Patterson-wiedemann functions for cryptographic applications
Authors: Maitra, Subhamoy
Sarkar, Palash
Keywords: Patterson-Wiedemann functions
Cryptographic applications
Issue Date: Jan-2002
Citation: IEEE Transactions on Information Theory,v.48,no.1,p.278-284
Appears in Collections:Computer Science

Files in This Item:
File Description SizeFormat 
Modifications of Patterson–Wiedemann Functions for.pdf11.82 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.